# SDR CALA2024021200378

- Difficulty date: January 25, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 71,198 hours, 24,813 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 11A24012
- Condition: Cracked
- Location: Bs 540  Lbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00114 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 IAW B737-800 SRM 51--40-02 AND BAC DWG #111A2000 REV ORIGINAL SSFR REPORT FORM 46-0024, ENTERED BY UAL INSPECTION U226251 FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00114 AND HANGER N/R 02/08/2024. 5428634 CIR C/W.DATA WAS TRANSCRIBED FROM NSA EMX N/R 00114. INSPECTION COMPLETE.
